# SDR 0204009915

- Difficulty date: November 25, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- Aircraft time: 79,350 hours, 87,476 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in ATL, corrosion was found in the upper flange of the center wing skin cap. Corrosion was out of limits. Repaired per EA 99-190861.
